# SDR 2018FA0000534

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28537
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Part number: 65447713
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THERE WAS STRONG VIBRATION IN THE LEFT LANDING GEAR (SHIMMY DAMPER FAILURE AT LANDING IN HIGH ALTITUDE AIRPORT). CORRECTIVE ACTIONS: - HAS BEEN CHANGED BRAKE ASSY #1 AND 32; MAIN WHEEL ASSY #1 AND #2 DAMPER ASSY MLG; TORSION LINK UPPER AND TORSION LINK LOWER; HARNESS ASSY MLG AND INSPECTED MLG LEFT IAW AMM 05-51-51. DONE HIGH DRAG/SIDE LOAD LANDING PHASE I INSPECTION IAW AMM 05-51-51/201 NO FOUND DISCREPANCIES
